# SDR DALA13026711812

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 50,164 hours, 10,737 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SKIN UPPER LOAD FITTING ULTRASOUND CRACK INDICATION AFT FASTENER INBD ROW.  REMOVED FASTENER,  REAMED HOLE IAW WC 5724-01005-10.  .  REPAIRED COMPLETE ON PRI 515424-14AD REV 0.
